# SDR YENA2023020300130

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 5,965 hours, 1,139 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,965 hours, 1,139 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064503345
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 237 hours, 39 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#988, LAX-BOS. (ETOPS)  'ENG 1 HP VALVE CHANGED; REMOVED AND REPLACED ENG 1 HP VALVE PER AMM 36-11-51. RE DEFECT 3696993-1 FOR OPS CHECK.'
